Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: zoloft withdrawal symptoms

Posted by nicholas on September 30, 2003, at 16:26:21

In reply to Re: zoloft withdrawal symptoms nicholas, posted by Donna Louise on September 30, 2003, at 11:27:37

Hey Donna Louise,

Thanks for replying to my post.

The 10mg Prozac idea is definately something I will discuss with the GP when I visit. It seems to make sense to take something that may help to "balance" any withdrawal symptons that may be associated with Zoloft.

I've never taken Prozac before so I'm wondering if you experienced any initial effects when you first introduced yourself to it. (all I need is another set of effects to monitor and deal with!! Ha!).

Also as I mentioned in another post, I think I was too "keen" to wean myself from Zoloft and jumped in all gung-ho, going to extremes. I obviously need to 'take it slow' and expect it to take some time. My current challenge now is: trying to break up a 100 mg Zoloft pill 4 x ways. Wish me luck. Ha!

Again, thanks for the advice.

Nicholas


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nicholas thread:5582
URL: http://www.dr-bob.org/babble/20030928/msgs/264537.html